# SDR UPS97222110

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5751 · Ailerons
- Part: Arm Support
- Part number: 6524646501
- Condition: Corroded
- Location: Lt  Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT INBOARD AILERON MIDDLE HINGE SUPPORT ARM CORRODED.  *S/D*  AILERON MIDDLE HINGE SUPPORT ARM REPLACED IAW MM 27-10-01.
